Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

This buzzing in my body drives me insane


[3c...]

Recommended Posts

[3c...]

Has anyone healed from this after having it for years?

I doubt this will leave this is too much. I never feel like me in my body. Always makes me feel odd... :'(

Link to comment
Share on other sites

Is this the same as the vibrating that many ppl have or something different?

 

I have a sort of buzzing feeling in feet and legs etc that is different to the inner vibtrations that feel more like quivering.

 

I know ppl with ME & MS who have the vibrations as well but it doesn’t cause them extreme distress.

 

It must be some kind of nerve sensation? Or maybe the intersitium which Drs know nothing about.

Link to comment
Share on other sites

I had the electrical current hooked up to my body for 14 months, it was my last symptom to leave, I still remember the day it left...pure bliss. 
Link to comment
Share on other sites

[3c...]

I had the electrical current hooked up to my body for 14 months, it was my last symptom to leave, I still remember the day it left...pure bliss.

36 months and still hell 24/7 since day one off

Link to comment
Share on other sites

[3c...]

Is this the same as the vibrating that many ppl have or something different?

 

I have a sort of buzzing feeling in feet and legs etc that is different to the inner vibtrations that feel more like quivering.

 

I know ppl with ME & MS who have the vibrations as well but it doesn’t cause them extreme distress.

 

It must be some kind of nerve sensation? Or maybe the intersitium which Drs know nothing about.

I have vibrations too and this buzzing in my feets and legs and in ehole skin. Its different and new this buzzing. Its more intense than vibrations. It hurts too burns tingling neuropati or something

Link to comment
Share on other sites

Atm I have the buzzing when dose is going in and when firstvwearj g off but stops once worn off more.

Given that I wonder if it is your body starting to utilise more gaba and then pumping out extra glutamate to try to balance it - of course no way to know.

Link to comment
Share on other sites

[3c...]

Atm I have the buzzing when dose is going in and when firstvwearj g off but stops once worn off more.

Given that I wonder if it is your body starting to utilise more gaba and then pumping out extra glutamate to try to balance it - of course no way to know.

Yes...intresting. It feels different very different. Now I have shivering only on left hip and in feets buzzing. Today I feel.icecold inside. Use to feel warm but not today. It hurts also.

 

Link to comment
Share on other sites

I have the internal buzzing. It got worse after I took an antibiotic. It comes and goes. I notice it when I get extremely stressed.

 

I also get icy cold sensations across my skin. And heavy limbs.

 

I’m 34 months out and I cried like a baby today because I had a wonderful window with 0 symptoms and now they’re all returning

Link to comment
Share on other sites

I have a weird buzzing mostly near my feet and hands. I can ignore it unless I'm resting and then it is just so annoying. I'm sorry you are having such a hard time.
Link to comment
Share on other sites

I have buzzing all the time inside my body along my spine and in my stomach.  It never stops.  It's so tiring to be in a nerve-damaged body.  It's like being trapped in hell.  My life sucks! 
Link to comment
Share on other sites

×
×
  • Create New...